# SDR IXXA20211007063

- Difficulty date: September 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 140T01152
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT IN COMPLIANCE OF ATI TASK CARD 53-30-F28C1 MAINTENANCE IDENTIFIED CORROSION FS 436 STR 31L LOWER SURFACE OUTBOARD. IN THE COURSE OF REMOVING CORROSION, ADDITIONAL FAULTS WERE NOTED
STRINGER SPLICE COMMON TO STA 436 AND 31L IN THE FORWARD LOWER CARGO CRACKED .380. REMOVED AND REPLACED SPLICE FITTING.
